# SDR AUS20011260

- Difficulty date: November 5, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Attach Fitting
- Part number: 355212133
- Condition: Corroded
- Location: Te Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAP ACTUATOR INTERNALLY CORRODED. ATTACHMENT LUG ALSO CORRODED.
